# SDR AALA201812289005

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,341 hours, 9,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE SLIDE FAILED TO TEST.  REPLACED RELAY K838 IAW AMM 25-65-12.
